# SDR GLBA20060693

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 30,089 hours, 33,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Part number: MS25036120
- Condition: Burned
- Location: Windshiled
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT HAS BURNING ODOR ON THE F/O'S SIDE.  REPLACED (P) TERMINAL END ON F/O'S WINDSHIELD.
